Fentanyl Patches: Too Little Or Too Much Of The Drug Is Dangerous

The fentanyl patch is an extremely powerful narcotic pain reliever, some 80 times more powerful than morphine. Defects in the patch can allow too little or too much of the drug to contact the skin. Too little of the drug can result in uncomfortable withdrawal symptoms, while too much of the drug can result in coma, depressed respiration and even death by overdose.

Earlier this year, Johnson & Johnson, a manufacturer of fentanyl patches, issued a voluntary recall of the fentanyl patch because of a manufacturing defect.

If You Suffered Serious Side Effects, Contact Us. We Can Help.

If you or a loved one has used a fentanyl patch and suffered from coma, depressed respiration or death, you may be entitled to compensation for your injuries.

Our attorneys are here to help you obtain compensation for your injuries. Please contact us today for a free evaluation by calling James F. Humphreys & Associates, L.C., 304-881-0652 or by completing our online form.